# SDR ASAA2022073139304

- Difficulty date: July 31, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 2,725 hours, 743 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920703
- Part serial: 2226
- Condition: Faulty
- Location: #2 Engine
- Part time: 2,671 hours, 790 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL THE "MAINT" LIGHT ON THE OVERHEAD PANEL ILLUMINATED. THE STATUS PAGE HAS THE MESSAGE BLEED FAMV R. GROUNDED - YES. REMOVED AND REPLACED FAMV REFERENCE B737-9 AMM 36-12-03.
